Alert archive / New Jersey / Fire Weather Watches in 2014

Fire Weather Watch 2, NWS Philadelphia/Mount Holly

April 22, 20144 states

NWS Philadelphia/Mount Holly issued this fire weather watch at Apr 22, 2014, 3:23 PM EDT for 4 states. It took effect at Apr 23, 2014, 11:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 22, 2014, 3:23 PM EDT (19:23 UTC)
In effect from
Apr 23, 2014, 11:00 AM EDT
Expired
Apr 23, 2014, 4:03 AM EDT
In force
Issued by
NWS Philadelphia/Mount Holly
All 34 counties

Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 68 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2014-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2014-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1670 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

536 
WWUS81 KPHI 221923
RFWPHI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
323 PM EDT TUE APR 22 2014


DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-
055-060>062-070-071-101>106-231030-
/O.NEW.KPHI.FW.A.0002.140423T1500Z-140424T0000Z/
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
323 PM EDT TUE APR 22 2014

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR LOW RELATIVE HUMIDITIES AND STRONG WINDS FOR
SOUTHEASTERN PENNSYLVANIA...NORTHERN DELMARVA...AND MUCH OF NEW
JERSEY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FIRE
WEATHER WATCH FOR LOW RELATIVE HUMIDITIES AND STRONG WINDS...WHICH
IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 001 NEW CASTLE...FIRE 
  WEATHER ZONE 001 SUSSEX...FIRE WEATHER ZONE 002 KENT...FIRE 
  WEATHER ZONE 003 INLAND SUSSEX...FIRE WEATHER ZONE 004 
  DELAWARE BEACHES...FIRE WEATHER ZONE 007 WARREN...FIRE WEATHER 
  ZONE 008 CECIL...FIRE WEATHER ZONE 008 MORRIS...FIRE WEATHER 
  ZONE 009 HUNTERDON...FIRE WEATHER ZONE 010 SOMERSET...FIRE 
  WEATHER ZONE 012 KENT MD...FIRE WEATHER ZONE 012 MIDDLESEX...
  FIRE WEATHER ZONE 013 WESTERN MONMOUTH...FIRE WEATHER ZONE 014 
  EASTERN MONMOUTH...FIRE WEATHER ZONE 015 QUEEN ANNES...FIRE 
  WEATHER ZONE 015 MERCER...FIRE WEATHER ZONE 016 SALEM...FIRE 
  WEATHER ZONE 017 GLOUCESTER...FIRE WEATHER ZONE 018 CAMDEN...
  FIRE WEATHER ZONE 019 TALBOT...FIRE WEATHER ZONE 019 
  NORTHWESTERN BURLINGTON...FIRE WEATHER ZONE 020 CAROLINE...
  FIRE WEATHER ZONE 020 OCEAN...FIRE WEATHER ZONE 021 
  CUMBERLAND...FIRE WEATHER ZONE 022 ATLANTIC...FIRE WEATHER 
  ZONE 023 CAPE MAY...FIRE WEATHER ZONE 024 ATLANTIC COASTAL 
  CAPE MAY...FIRE WEATHER ZONE 025 COASTAL ATLANTIC...FIRE 
  WEATHER ZONE 026 COASTAL OCEAN...FIRE WEATHER ZONE 027 
  SOUTHEASTERN BURLINGTON...FIRE WEATHER ZONE 054 CARBON...FIRE 
  WEATHER ZONE 055 MONROE...FIRE WEATHER ZONE 060 BERKS...FIRE 
  WEATHER ZONE 061 LEHIGH...FIRE WEATHER ZONE 062 NORTHAMPTON...
  FIRE WEATHER ZONE 070 DELAWARE...FIRE WEATHER ZONE 071 
  PHILADELPHIA...FIRE WEATHER ZONE 101 WESTERN CHESTER...FIRE 
  WEATHER ZONE 102 EASTERN CHESTER...FIRE WEATHER ZONE 103 
  WESTERN MONTGOMERY...FIRE WEATHER ZONE 104 EASTERN 
  MONTGOMERY...FIRE WEATHER ZONE 105 UPPER BUCKS AND FIRE 
  WEATHER ZONE 106 LOWER BUCKS.

* WINDS...NORTHWEST 15 TO 30 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...WINDS WILL BE BREEZY OVERNIGHT...BUT INCREASE FURTHER
  AFTER SUNRISE. RELATIVE HUMIDITY VALUES WILL BE NEAR OR BELOW 30
  PERCENT BY MID DAY.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES AS LOW AS
  29 PERCENT ARE POSSIBLE.

* TEMPERATURES...HIGHS TOMORROW WILL RANGE FROM THE UPPER 40S TO
  LOWER 60S.

* IMPACTS...THE COMBINATION OF WINDY CONDITIONS AND LOW RELATIVE
  HUMIDITY VALUES WILL LEAD TO A MORE RAPID SPREAD RATE OF ANY
  FINE FUEL FIRES THAT MAY DEVELOP. RESIDENTS ARE ENCOURAGED TO
  EXERCISE FIRE PREVENTION WITH ANY OUTDOOR ACTIVITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

FOR MORE INFORMATION ABOUT WILDFIRE DANGER...BURN RESTRICTIONS...
AND WILDFIRE PREVENTION AND EDUCATION...PLEASE VISIT YOUR STATE
FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE.

&&

$$
1 follow-up statement
871 
WWUS81 KPHI 230803
RFWPHI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
403 AM EDT WED APR 23 2014

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-
055-060>062-070-071-101>106-240000-
/O.UPG.KPHI.FW.A.0002.140423T1500Z-140424T0000Z/
/O.NEW.KPHI.FW.W.0001.140423T1500Z-140424T0000Z/
/O.NEW.KPHI.FW.A.0003.140424T1500Z-140425T0000Z/
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
403 AM EDT WED APR 23 2014

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT
THIS EVENING FOR LOW RELATIVE HUMIDITY AND STRONG WIND FOR
EASTERN PENNSYLVANIA...MOST OF NEW JERSEY...DELAWARE AND THE
EASTERN SHORE OF MARYLAND... 

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR OR LOW RELATIVE HUMIDITY AND STRONG WIND FOR
EASTERN PENNSYLVANIA...MOST OF NEW JERSEY...DELAWARE AND THE
EASTERN SHORE OF MARYLAND...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A RED FLAG
WARNING FOR LOW RELATIVE HUMIDITY AND STRONG WIND...WHICH IS IN
EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING. A FIRE
WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR
LOW RELATIVE HUMIDITY AND STRONG WIND IS IN EFFECT FROM THURSDAY
MORNING THROUGH THURSDAY EVENING. 

* WINDS...NORTHWEST 15 TO 30 MPH WITH GUSTS UP TO 35 MPH TODAY.
  NORTHWEST 15 TO 20 WITH GUSTS TO 30 MPH ON THURSDAY.

* TIMING...WIND WILL INCREASE DURING THE DAY TODAY THEN DECREASE
  SOMEWHAT AFTER SUNSET BEFORE INCREASING AGAIN ON THURSDAY.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL
  GENERALLY BE IN THE 30S TODAY BUT SOME AREAS COULD GET BELOW 30
  PERCENT. ON THURSDAY, RELATIVE HUMIDITY VALUES WILL BE LOWER,
  GENERALLY IN THE TEENS AND 20S. 

* TEMPERATURES...HIGHS WILL MAINLY BE IN THE 50S TO LOWER 60S
  TODAY AND IN THE LOWER TO MID 60S ON THURSDAY. 

* IMPACTS...THE COMBINATION OF WINDY CONDITIONS AND LOW RELATIVE
  HUMIDITY VALUES WILL LEAD TO A MORE RAPID SPREAD RATE OF ANY
  FIRES THAT MAY DEVELOP. RESIDENTS ARE ENCOURAGED TO EXERCISE
  FIRE PREVENTION WITH ANY OUTDOOR ACTIVITIES AND PROPERLY DISPOSE
  OF SMOKING MATERIALS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY DUE TO A COMBINATION
OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS. ANY
FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME
DIFFICULT TO CONTAIN.

FOR MORE INFORMATION ABOUT WILDFIRE DANGER...BURN RESTRICTIONS...
AND WILDFIRE PREVENTION AND EDUCATION...PLEASE VISIT YOUR STATE
FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

FOR MORE INFORMATION ABOUT WILDFIRE DANGER...BURN RESTRICTIONS...
AND WILDFIRE PREVENTION AND EDUCATION...PLEASE VISIT YOUR STATE
FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE.

&&

$$

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this fire weather watch went out at Apr 22, 10:30 AM EDT, 4 hours 53 minutes earlier.

Area forecast discussion, Apr 22, 10:30 AM EDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1030 AM EDT TUE APR 22 2014

.SYNOPSIS...
A COLD FRONT WILL APPROACH THE REGION FROM THE WEST TODAY AND
CROSS THE AREA THIS EVENING. HIGH PRESSURE WILL THEN BUILD IN
BEHIND THE FRONT FOR WEDNESDAY AND THURSDAY. THE HIGH COMBINED
WITH LOW PRESSURE EAST OF NEW ENGLAND WILL RESULT IN GUSTY
NORTHWEST WINDS. ANOTHER AREA OF LOW PRESSURE WILL MOVE TO THE
NORTH AND BRING A WEAK FRONT THROUGH THE REGION FRIDAY NIGHT INTO
EARLY SATURDAY, FOLLOWED BY MORE HIGH PRESSURE AND FAIR WEATHER
FOR SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BASED ON RADAR TRENDS AND HRRR GUIDANCE, WE TRIMMED BACK POPS AND
ONSET OF PRECIP FOR OUR WESTERN ZONES LATE MORNING/EARLY AFTN. WE
ALSO MADE SOME ADJUSTMENTS TO POPS THROUGH THE AFTN TO EVENING
HOURS TO REFLECT THE TIMING OF THE FRONT THROUGH THE CWA.
OTHERWISE, PRECIP AMOUNTS LOOK TO BE ON TRACK FOR LATER TODAY AS
MODEL GUIDANCE CONTINUES TO SHOW LIMITED MOISTURE ASSOCIATED WITH
THE FRONTAL PASSAGE. WE ALSO KEPT THE MENTION OF THUNDER FOR THE
AFTN/EVE AS GFS/NAM AND EURO GUIDANCE INDICATES SOME INSTABILITY.
IN ADDITION, HOURLY TEMPS/DEWPOINTS WERE ADJUSTED SOMEWHAT TO
REFLECT CURRENT OBSERVATIONS AND TRENDS, BUT AFTN MAXIMUM TEMPS
LOOK ON TRACK.

OTHERWISE, DEEPENING LOW PRESSURE WILL MOVE ACROSS NY AND NEW
ENGLAND TODAY AND AN ATTACHED COLD FRONT WILL APPROACH FROM THE
WEST. THE FRONT WILL CROSS THE WRN AREAS LATE THIS AFTERNOON.
OVERALL, MAINLY HIGH CHC/LIKELY POPS ARE IN PLACE WITH THE FRONTAL
PASSAGE AND SMALLER CHCS FOR THUNDER. SPC HAS ONLY A GENERAL
THUNDER OUTLOOKED FOR OUR REGION...WITH LIMITED CAPE AND MODEST
WIND FIELDS EXPECTED. THE FRONT WILL REACH THE DEL VALLEY AROUND
23Z OR 00Z. WINDS WILL BE MOSTLY S/SW TODAY THEN SHIFT WRLY AFTER
FROPA. OVERALL QPF TODAY AND THIS EVENING WILL BE MOSTLY .10 TO
.25 INCHES.

TEMPERATURES TODAY WILL BE MUCH ABOVE NORMAL WITH HIGHS EXPECTED TO
REACH THE LOW/MID 70S IN MANY AREAS. IT WILL REMAIN COOLER ALONG THE
SHORE AREAS WITH READINGS THERE STAYING MOSTLY IN THE 60S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
THE COLD FRONT WILL CONTINUE TO MOVE EAST ACROSS NJ/DE THEN OFFSHORE
OVERNIGHT. MUCH OF THE SHOWER AND ISOLATED TSTM ACTIVITY WILL OCCUR
THIS EVENING. A COLDER GUSTY NW WIND WILL COMMENCE BEHIND THE FRONT.
WIND GUSTS OF 20 TO 25 MPH ARE POSSIBLE BY LATE TONIGHT. THE
TEMPERATURES WILL FALL THROUGH THE 50S REACHING THE MID/UPPER 40S BY
MORNING.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
HIGH PRESSURE WILL BE BUILDING INTO THE MIDWEST AT THE START OF
THE EXTENDD PD AS LOW PRES DEEPENS OVER NEW ENG AND PULLS AWAY.
THE PGRAD BETWEEN THE DEVELOPING LOW AND THE BUILDING HIGH WILL
KEEP GUSTY N TO NW WIND OVER THE REGION BOTH DAYS. 30 TO 35 MPH
GUSTS ARE PSBL, BEFORE THE WIND SETTLES DOWN ON THU.

BY THU NIGHT, AN AREA OF LOW PRES WILL BE MOVG ACRS THE GRTLKS AND
ITS ASSOCD CDFNT WILL APPROACH THE REGION ON FRI AND CROSS THE
AREA FRI NIGHT INTO EARLY SAT. THIS FRONT WILL BRING ANOTHER CHC
OF SHWRS. THERE IS VERY GOOD MDL AGREEMENT ON THIS PART OF THE
FCST. HOWEVER, THERE IS MUCH LESS MDL AGREEMENT ON WHAT HAPPENS
THE REST OF SAT. THE GFS SWEEPS THE FRONT THRU AND KEEPS MOST OF
THE REST OF SAT DRY, SAVE FOR A FEW SCT SHWRS. THE ECMWF, ON THE
OTHER HAND BRINGS A SECOND FRONT BY DURG SAT AND WOULD KEEP THE
THREAT OF SHOWERS ALL DAY AND MUCH HIGHER POPS. THE CMC SUPPORTS
THE DRIER GFS SOLN, SO FOR NOW, WILL GO WITH LOW CHC POPS, BUT SAT
COULD END UP WETTER THAN CURRENTLY FCST AND CONFIDENCE IS LOW.

THEN HIGH PRES BEGINS TO BUILD DOWN FROM CAN FOR SUN MAKING FOR
ANOTHER DRY DAY ACRS THE AREA.

BY MON, THERE IS YET EVEN MORE MDL DISAGREEMENT. AN AREA OF LOW
PRES TAKES SHAPE ACRS THE PLAINS. IT'S WARM FRONT EXTENDS EWD AND
PRECIP IS EXPECTED ALG AND N OF THAT BOUNDARY ON MON. HOWEVER, THE
GUID DIFFERS AS TO WHERE THE FRONT WILL BE AND, THEREFORE, WHERE
THE PRECIP WILL BE. THE ECMWF IS FURTHER S WITH THE FRONT AND THE
PRECIP THAN THE GFS AND KEEPS VIRTUALLY ALL OF OUR AREA DRY ON
MON, WITH THE PSBL EXCEPTION OF THE EXTREME SRN DELMARVA. THE GFS
IS MUCH FURTHER N AND KEEPS THE AREA WET.

THE ULTIMATE POSN OF THE FRONT AND PRECIP WILL BE GOVERNED BY THE
STRENGTH AND POSN OF THE AFOREMENTIONED HIGH OVER CANADA. IF ITS
STRONGER OR FURTHER S, THEN THE FRONT WILL BE FURTHER S. IF ITS
WEAKER OR FURTHER N, THEN THE FRONT WILL BE FURTHER N. GIVEN THE
NORMAL UNCERTAINTY AT THIS TIME SCALE AND THE DIAMETRIC OPPOSITE
GUIDANCE, WILL JUST CARRY SOME LOW POPS ATTM.

AFTER WED, BEHIND THE CFP....TEMPS LOOK TO BE AOA NRML THRU THE
PD. SAT'S TEMP ULTIMATELY DEPENDENT ON SUNSHINE AND WHICH MDL SOLN
IS CORRECT.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

A MOSTLY VFR DAY IS EXPECTED AT THE TERMINALS. A COLD FRONT WILL
APPROACH FROM THE WEST THIS AFTERNOON CAUSING CLOUDS TO INCREASE
AND CIGS TO LOWER. WE HAVE CONTINUED WITH VFR CONDITIONS DURING
THE SHOWERY PERIOD LATER TODAY...ISOLATED TSTMS ARE EXPECTED. LOW
CONFID IN THUNDER FOR THE TAF SITES...SO THEY WERE NOT MENTIONED
IN THE TAFS FOR NOW. WINDS WILL BE MOSTLY S/SW TODAY THEN SWITCH
WRLY THIS EVENING BEFORE BECOMING GUSTY NW TONIGHT BEHIND THE
FRONT. WINDS GUSTS BETWEEN 20 AND 25 KTS POSSIBLE LATE TONIGHT.

OUTLOOK...
WED THROUGH THU...VFR CONDS WITH NW WINDS IN THE 20 TO 30 KT
RANGE. HIGH CONFIDENCE.

FRI THROUGH SAT...MAINLY VFR BUT LOCALLY MVFR IN SCATTERED
SHOWERS FRI NIGHT INTO EARLY SAT. MDT CONFIDENCE.

&&

.MARINE...
OVERALL, SUB-SCA CONDITIONS ARE EXPECTED ON THE AREA WATERS
THROUGH TODAY BEFORE WINDS AND SEAS INCREASE FOLLOWING A COLD
FRONTAL PASSAGE LATER TONIGHT. LATEST OBSERVATIONS FROM BUOY 44009
SHOW SEAS BETWEEN 4 TO 5 FEET, AND THIS WILL LIKELY HOLD FOR THE
OUTER WATERS THROUGH THE AFTERNOON BEFORE MORE WIDESPREAD ELEVATED
SEAS DEVELOP LATE TONIGHT AND THROUGH WEDNESDAY.

WINDS WILL ALSO INCREASE TONIGHT BEHIND THE COLD FRONT. A SCA
FLAG WILL BE IN EFFECT FOR ALL WATERS AFTER 00Z AND CARRY INTO WED
MORNING. SCT SHOWERS AND ISOLATED TSTMS ARE EXPECTED LATE THIS
AFTERNOON AND EARLY EVENING.

OUTLOOK...

WED THROUGH THU...SCA LIKELY AND GALE FORCE GSTS PSBL ON THE OCEAN
FRONT WITH GUSTS AROUND 35 KT AND PSBLY HIGHER. A GALE WATCH HAS
BEEN ISSUED. WIND SUBSIDING LATER THU.

FRI AND SAT...NO MARINE HEADLINES ARE ANTICIPATED AT THIS TIME,
THOUGH WE COULD APPROACH SCA WIND BY SAT NIGHT.

&&

.FIRE WEATHER...
SOME FIRE WEATHER DANGER MAY BE PRESENT ON WEDNESDAY AND THURSDAY.
GUSTY NORTHWEST WINDS WILL BE PRESENT BOTH DAYS BUT SOMEWHAT
STRONGER ON WEDNESDAY. GUSTS COULD REACH OVER 30 MPH. HOWEVER...AT
THIS TIME IT LOOKS LIKE RH VALUES MAY STAY ABOVE 30 PERCENT ON
WEDNESDAY. RH WILL BE LOWER ON THURSDAY WITH ADDITIONAL DRYING
AFTER TUESDAYS PRECIP...AND STILL GUSTY NW WINDS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING FOR
     ANZ450>455.
     SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 8 AM EDT
     WEDNESDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 8 AM EDT
     THURSDAY FOR ANZ430-431.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...KLINE/O'HARA
SHORT TERM...O'HARA
LONG TERM...NIERENBERG
AVIATION...NIERENBERG/O'HARA
MARINE...KLINE/NIERENBERG/O'HARA
FIRE WEATHER...
Hazardous weather outlook, Apr 22, 4:25 AM EDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
425 AM EDT TUE APR 22 2014

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-230830-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
425 AM EDT TUE APR 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NORTHWEST WINDS GUSTING 30 TO 40 MPH ARE EXPECTED ON WEDNESDAY
AND GUSTING 20 TO 30 MPH ON THURSDAY. ENHANCED FIRE WEATHER
CONDITIONS ARE POSSIBLE BOTH DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-230830-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
425 AM EDT TUE APR 22 2014

...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

SOME GALE FORCE GUSTS ARE POSSIBLE ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-230830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
425 AM EDT TUE APR 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SOME GALE FORCE GUSTS ARE POSSIBLE ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 5:55 PM EDTSpecial Weather StatementPHIBerks, Lehigh65 min
Apr 22, 6:41 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery49 min
Apr 22, 6:54 PM EDTSpecial Weather StatementPHIBerks, Lehigh, Northampton51 min
Apr 22, 7:21 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Delaware, Montgomery, Philadelphia39 min
Apr 22, 7:52 PM EDTSevere Thunderstorm WarningPHIBucks, Delaware, Montgomery, Philadelphia38 min
Apr 22, 3:34 AM EDTGale WatchPHI12 hr
Apr 22, 3:34 AM EDTSmall Craft AdvisoryPHI30 hr
Apr 22, 3:38 PM EDTGale WarningPHI44 hr
Apr 22, 7:45 PM EDTSpecial Weather StatementPHICumberland, Gloucester, Salem60 min
Apr 22, 7:10 PM EDTSpecial Weather StatementPHICecil50 min

Nearby

Fire Weather Watches in New Jersey, 2014Fire Weather Watches in Pennsylvania, 2014Fire Weather Watches in Maryland, 2014Every fire weather watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.